# SDR R61A2024053100243

- Difficulty date: May 14, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 22,893 hours, 15,674 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPAR 1A FOUND INBOUND WITH UPPER AND LOWER FWD OTBD 3 FASTENERS INCORRECT. PERFORMED PERMANENT REPAIR ON RH SPAR 1A UPPER AND LOWER SKIN  EMB ETD2024-170-013627 REV D.
